# SDR 06FDEA04241

- Difficulty date: December 14, 2006
- Submitted: December 14, 2006
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46992
- Aircraft time: 66,747 hours, 20,769 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: Bs 392
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT AREA FOUND DEEP WEAR ON FRAME AT STA 392 RT SIDE X=-39, AREA OF WORN AT FS 392 FRAME RT X=-39.  BLENDED OUT AREA NDT NO CRACKS FOUND.  FRAME REPAIRED IAW SRM 53-30-00 FIG 4 PAGE 13 VOL 1.
